Paracetamol

About "Paracetamol"

Paracetamol, also known as Acetaminophen is a medicine used to treat fever and pain. It is used in combination with other drugs to relieve cold.

Related Terms: Fever, Headache, Amoxicillin, Viral Fever, Ibuprofen, Viral Infection, Dengue

Recently Answered Questions


A 6-year-old gets itchy rashes after taking Paracetamol syrup. Is this Paracetamol allergy?
Query: Hello doctor, A 6-year-old gets itchy rashes on her face and stomach after taking Paracetamol syrup, may be a probable allergy to Paracetamol. We have been giving her Calpol for the past three years. And it is showing these symptoms now. 1. How to make sure that this is Paracetamol allergy or not...  Read Full »
Dr. Vishal Parmar
Paediatrician, Child Health Specialist

Answer: Hello, Welcome to icliniq.com. For allergy, you can give Cetirizine syrup. Paracetamol is one of the safest drugs. It is very rare that Paracetamol causes allergy. And you are also giving Paracetamol for the last three years, and there was no allergy. Generally, allergies increase by repeated expo...  Read Full »
 
Paracetamol in Pregnancies
Query: Hi doctor,My wife is suffering from severe cold, headache and throat pain. Can she take Paracetamol, antibiotics, and Cetirizine? We are planning for pregnancy, using medicine for it. This is her 12th day after the period.  Read Full »
Dr. Parth R Goswami
Family Physician, General Practitioner, Hematologist, Pathologist

Answer: Hello, Welcome to icliniq.com. Your wife is having sore throat problem and cause is acute pharyngitis case. You can give her Levocetirizine 5 mg OD for five days. For throat pain, Paracetamol 500 mg SOS can be prescribed. Also, give her vitamin C 500 mg tablet BD for five days. Drink more water. A...  Read Full »
 
Paracetamol for Fever
Query: Hello doctor, Is fever an immune response of the body to act as defense mechanism against infection, why is Paracetamol prescribed to reduce temperature?What will be happen, if not used?  Read Full »
Dr. Divakara P
Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. Very much impressed by your query. Yes as you said, fever is an immune response of the body to act as defense mechanism against infection. Most of the time Paracetamol is not needed if body temperature is not crossing >102 degree F. But any temperature >102 degree...  Read Full »
 
Paracetamol tablets for tooth pain
Query: Hello Doctor, Can I take two Amoxicillin 500 tablets for my first dose of medicines for a tooth infection? Is there anything at home that will take the pain away?  Read Full »
Dr. Muzaffer Hussain Parray
Dentist

Answer: Hello, Welcome to icliniq.com. If you are taking Amoxicillin for your toothache, then let me educate you it is an antibiotic and not a painkiller. So, if you want to kill the pain, I suggest taking a tablet with acombination of Ibuprofen and Paracetamol after meals. The pain will be gone in just 1...  Read Full »
 
If I had six Paracetamol tablets and seven of Mefenamic acid, how bad can it be?
Query: Hello doctor, I am 18 years old. What if I have six tablets of 500 mg Paracetamol (Crocin advance) and seven tablets of 500 mg Mefenamic acid (Ponstan forte) at one go (within five minutes)? How bad will it be? What will the side effects be?  Read Full »
Dr. Smit Uttam Janrao
Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. This dose is really too high. You should not take medicines like this without a proper prescription from your doctor. You may have an acute liver failure. Stop them right now and take a high-carbohydrate diet for the next five to seven days. ...  Read Full »
 
Are uric acid medications and Paracetamol harmful to the liver?
Query: Hello doctor,My father is 67 and a patient of hypertension and hypothyroidism. Recently, he has been detected with elevated bilirubin levels. Here are his recent symptoms: occasional mild fever (99 to 100.5 F). No apparent cold symptom. Typhoid test came negative. Mild nausea (feeling better after u...  Read Full »
Dr. Noushif M
Surgical Gastroenterologist

Answer: Hello, Welcome to icliniq.com. The attached reports (attachment removed to protect patient identity) look alright except for fatty liver on the ultrasound scan. The liver function is fine. The bilirubin can just be observed, nothing worrisome. I suggest he have Udiliv (Ursodiol) for three t...  Read Full »
 
Cetirizine and Paracetamol for Fever
Query: Hi doctor, When I have the fever, can I take Cetirizine in the morning and then Paracetamol in the afternoon?  Read Full »
Dr. Geethu Thomas
Family Physician

Answer: Hi, Welcome to icliniq.com. You mentioned that you have the fever. You can use Paracetamol. You can take it up to three times a day and can stop if your temperature comes down. Now, coming to Cetirizine, it is used for allergy, cold, etc. If you are having a flu type of fever, that is, fever with...  Read Full »
 
What is the treatment for paracetamol poisoning?
Query: Hi doctor, My friend took 4 g of Paracetamol yesterday morning for back pain. Then, he visited the hospital yesterday evening for Paracetamol poisoning. What is the treatment for this situation?  Read Full »
Dr. Sadaf Mustafa
Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. More than 3.5 g of Acetaminophen can cause liver toxicity. But, one time dose should not cause too much harm. Technically, if it is more than two to four days, then the accumulative effect is dangerous. Since he went late, I doubt that he would have received the activa...  Read Full »
 
Can I give Paracetamol with Dolowin Plus to a child for fever?
Query: Hello doctor, My daughter has a fever for the last two days. She has tonsils. The doctor has given half Dolowin Plus twice a day and Ziprax 100 DT twice a day. Yesterday she had 103 fever. Fever does not come down by Dolowin Plus. So I gave Meftal P 100 mg. But in the night and the day she did not ...  Read Full »
Dr. Deepak Patel
Child Health Specialist

Answer: Hi, Welcome to icliniq.com. I can understand your concerns. Dolowin plus has already got Paracetamol in it so there is no need to give Paracetamol with Dolowin plus. You can give Dolowin plus every four hourly if fever persists. If there is a fever in spite of giving it, then cold sponging of the ...  Read Full »
 
Paracetamol during Pregnancy
Query: Hi doctor, My wife is suffering from fever and headache with common cold. Actually, we are trying for our second baby this time. Her date is expected after two days. We went to our local doctor and he prescribed Paracetamol and one another small tablet. Is it safe taking these medicines during this ...  Read Full »
Dr. Sameer Kumar
Family Physician, Obstetrician And Gynaecologist, Infertility Specialist

Answer: Hello, Welcome to icliniq.com. If both of you are trying to conceive, then for common cold you may opt for conservative management with Paracetamol tablets for fever and saline warm water gargling thrice a day and steam inhalation twice a day. Also increase her water intake to 12-15 glasses a day...  Read Full »
 
 
 

 

Ask a Doctor Online

* guaranteed answer within 4 hours
 

Do you have a question on Paracetamol? We have medical experts to help you right away.

Ask a Doctor Online Now!